MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC201400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Date of Event 08/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Patient medications: aspirin 81mg; atorvastatin 40mg; biktarvy; fluoxetine 20mg; hydrochlorothiazide 12.5mg; lisinopril 10mg; tiotropium 18 mcg; vit d3 5000 units.
 
Event or Problem Description
On (b)(6) 2020, the patient reported emergently with a ruptured abdominal aortic aneurysm.The physician implanted a gore® excluder® aaa endoprosthesis featuring c3® delivery system and three gore® excluder® aaa endoprostheses.The patient tolerated the procedure.On (b)(6) 2020, the patient was treated for a type ii endoleak.A gore® excluder® aaa endoprosthesis was used to resolve the endoleak.The reintervention was done due to the risk of serious injury caused by the previous rupture.The patient tolerated the procedure.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10483714
Report Number3013164176-2020-01032
Device Sequence Number16847986
Product Code MIH
UDI-Device Identifier00733132618552
UDI-Public00733132618552
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2023
Device Model NumberPLC201400
Device Catalogue NumberPLC201400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2020
Initial Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight84